# SDR CALA0600243

- Difficulty date: May 17, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 60,557 hours, 27,295 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498165
- Condition: Corroded
- Location: Bs 312-323
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND E&E COMPARTMENT STA 312-323.7 STRINGER 28R CORRODED ON BOTH SIDES AND ALONG TOP LEFT UPPER EDGE.  THE STRINGER WAS REMOVED AND REPLACED IAW SRM 51-40-02.
